Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for extended modular, extended Hecke, and Picard groups.
Author(s) A.Sinan cCevik, Eylem G. Karpuz
TypeArticle in Journal
AbstractIn this paper, Gröbner-Shirshov bases (noncommutative) for extended modular, extended Hecke and Picard groups are considered. A new algorithm for obtaining normal forms of elements and hence solving the word problem in these groups is proposed.
Keywordsextended modular group, extended Hecke group, Gröbner-Shirshov bases, word problem
ISSN0001-4346; 1573-8876/e
URL http://link.springer.com/article/10.1134%2FS0001434612110065
LanguageEnglish
JournalMath. Notes
Volume92
Number5
Pages636--642
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2012
Edition0
Translation No
Refereed No
Webmaster